# SDR DXTA2025092205015

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N392QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500349
- Aircraft time: 8,427 hours, 6,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LIGHT TEST DURING PREFLIGHT ALL EMER LIGHTS JUST BLINK CONTINUOUSLY.   AFTER BATTERY EXERCISE TASK CARD PROCEDURE WAS PERFORMED, NO DEFECTS WERE FOUND IN THE EMERGENCY BATTERIES. RE-CHARGED BATTERIES IAW  TASK CARD TC-FLT-33-1001 REV 2 AND RESTORED TO ORIGINAL CONFIGURATION
